# SDR DALA2022111407328

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55080
- Aircraft time: 5,007 hours, 2,472 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA 603429-14 SECTION I ISSUED FOR LIGHTNING STRIKE DOUBLER REPAIR AT FR24, STR9R FOLLOWING FERRY FLIGHT FROM SLC PER ERA 603446-14. FOLLOW ON ACTION IS REQUIRED. SECTION I REPAIR LIMITED TO 8000 FH FROM TIME OF ACCOMPLISHMENT. SECTION II IS TBD AND ERA REVISION REQUIRED PRIOR TO SECTION II SCHEDULING TO PROVIDE WORK INSTRUCTIONS. ASSOCIATED ER/A 00-603429 ADDED FOR AC 8304. PREVIOUS LOG ENTRY REFERENCED WRONG ERA 603429-14. THIS LOG ENTR Y TO CORRECT TO ERA 603492-14.SECT.II NTE 8000FH AFTER SECT.I. F OLLOW ON ACTION IS REQUIRED. ERA REQUIRES REVISION FOR SERVICE B EYOND 8000FH. ASSOCIATED ER/A CHANGED FROM 00-603429 TO 00-603492 FOR AC 8304. (L/P# 2489350)
